# SDR UIEA2024110101070

- Difficulty date: October 31, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 99,213 hours, 21,210 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Part number: 5287000930
- Part serial: NSN
- Condition: Missing
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INB AFT FLAP, SEAL MISSING AT O/B SIDE( LOCATED, CLEANED, PREPARED, SECURED, INSTALLED MISSING SEAL AT RIGHT INBD AFT FLAP AREA, BY O/B SIDE, PER BOEING 767 AMM 20-10-23-964-001. NO FURTHER DEFECTS NOTED )
